Two-dimensional solitons in PT-symmetric optical media with competing nonlinearity


Göksel İ. , Antar N. , Bakırtaş Akar İ.

OPTIK, vol.156, pp.470-478, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.10.134
  • Title of Journal : OPTIK
  • Page Numbers: pp.470-478

Abstract

We investigate the existence and stability of two dimensional nonlinear localized modes in parity-time symmetric optical media with self-focusing/self-defocusing cubic and quintic nonlinearities. The exact analytical form of the localized modes is found for all values of competing parameters. (C) 2017 Elsevier GmbH. All rights reserved.